REAL

Linear algebra in lattices and nilpotent endomorphisms of semisimple modules

Szigeti, Jenő (2008) Linear algebra in lattices and nilpotent endomorphisms of semisimple modules. JOURNAL OF ALGEBRA, 319 (1). pp. 296-308. ISSN 0021-8693

[img] Text
1306790.pdf
Restricted to Registered users only

Download (310Kb) | Request a copy

Abstract

Some classical linear algebra results are translated to the language of lattices. In particular, we formulate a Jordan normal base theorem for nilpotent join homomorphisms. As an application, we obtain the existence of a Jordan normal base in a semisimple module with respect to a given nilpotent endomorphism.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 28 Jul 2014 11:41
Last Modified: 28 Jul 2014 11:41
URI: http://real.mtak.hu/id/eprint/13951

Actions (login required)

View Item View Item